Birth Control Pills Bleeding Help

6 Replies
Linds - April 18

I felt sick all last week: constant headaches, fevers, some congestion and coughing. My period came when it was supposed to, yet it only lasted about 2 and a half days, and was quite light. I took the first birth control pill of the new pack last night, and today, it appeared that my period started again, or I was just bleeding. This has never happened to me before while taking birth control pills, that I bled. Does anyone have any clue what that means? Is this a sign of pregnancy? The last time I had s_x it was on one of my more fertile days, and along with birth control pills, we use the pull out method. Any thoughts? Thanks so much.


idunno - April 26

i had a similar problem when switched to a new pill, it was appearantly too strong for me. contact your doctor and inquire about the strength of the old pill versus the strength of the new one...IT DOES NOT MEAN YOU ARE PREGNANT. let everyone know how it turns out, i'll check back


lilmum - April 27

i have this problem with ALL birth control pills. It's called breakthrough bleeding (when you bleeding when your actually taking the pill and usually not while you SHOULD be). It happened to me because the hormones where not strong enough. Try switching pills. if your on a high dose, try a lower dose, or like me, on a low dose, try a higher dose. it may take a while to find the right balance, but your body may be like mine and trying desperately to ovulate, so use another form of BC until your on one that works for you. PS make sure you are taking you pills at exactly the same time everyday. If you don't, you can ovulate anyway no matter what the hormone levels in the pills are.


Km - April 27

Im on alesse, and i missed 3 pills in a row within the first 2 weeks of pills, could i have ovulated and got pregnant?


km - April 27

i've been on them for about 3 years


to km - April 27

yes you could have ovulated, and you can get pregnant. You may not have actually released an egg during those three days though, it may have been a few days later. How long ago was this?? If it wasn't too long ago, you can actually use your BC pills like a sort of morning after pill.. I don't recommend it, but it is possible. There are websites that will tell you how if you want to.


Tressa Fontenot - July 18

I am having the same problem, Help



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?